MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRITANIUM REVISION ACETABULAR; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRITANIUM REVISION ACETABULAR; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 509-02-72I
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Patient arrived at (b)(6), ahead of their total knee replacement, but complained to dr of a sore hip.Patient was x-rayed, which showed the cup had come away from the acetabulum.Patient said they had lent forward and felt pain in their hip.Dr scheduled them for a revision acetabulum; instead of the tkr they were initially booked for.Dr contacted me and asked me to arrange revision cup items; he thought it was a depuy cup in situ.On (b)(6), just prior to starting the operation; dr said it was a tritanium cup.Which had been done as a revision shell in (b)(6) 2020.Dr said patient had rheumatoid arthritis and also a metabolic bone disease, that made the bone incredibly dense and was similar to osteogenesis petrosis.Dr said this was evident by the lack of bone growth on the shell, when it was explanted.

Brand Name
TRITANIUM REVISION ACETABULAR
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11581018
Report Number0002249697-2021-00552
Device Sequence Number11973226
Product Code LPH
UDI-Device Identifier07613327025231
UDI-Public07613327025231
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model Number509-02-72I
Device Catalogue Number509-02-72I
Device Lot NumberTH8HRJ
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/05/2021
Initial Report FDA Received Date03/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;